# SDR 06FDEA1784

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 270 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR INSTALLED AT STA 270 STR 17L IS NOT CONFORMED TO FAA   APPROVED REPAIR DATA.  REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER IAW SRM 53-30-3, FIG 3A.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND SRM 53-30-3 FIG 3A.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100,
